It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-08-2011, 08:31 PM   #1
Junior Member
(female)
 
Join Date: Feb 2011
Location: australia
Posts: 19
odar HB User
Can someone please advise

Is it normal to feel tired after taking methyl-prednisolone? I am really struggling to function after taking these in the am. I am on 1 x 2mg and if need be can increase to 2 x 2mg...

Am wondering if this is normal and has anyone else excperience this?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Please help Eli38 Addison's Disease 1 07-31-2010 04:27 PM
Please someone help me !!!!!!!! abby1972 Addison's Disease 8 05-10-2010 11:04 PM
Please someone tell me if my ACTH stim test is NORMAL? 10Selection10 Addison's Disease 1 12-09-2009 06:34 PM
Someone please advise dorri Addison's Disease 3 01-05-2007 07:37 PM
Please help!....misdiagnosed Addison's Disease? Ivoryz00 Addison's Disease 2 10-27-2006 09:01 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:10 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!